# SDR F3LA2024071000102

- Difficulty date: July 3, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N339FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08535
- Aircraft time: 19,062 hours, 8,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: D5348004320600
- Condition: Corroded
- Location: Lt Aft Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE LTPR NR 5001326235-0010 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. CORROSION ON LH AFT DOOR SILL BEAM NUT PLATE HOLE AT FRAME 68 REQUIRES REPAIR AS PER A320NEO SRM 53-41-14-300-001 REV. 40.  REPAIRED LH AFT DOOR SILL BEAM NUT PLATE HOLE AT FRAME 68 AS PER A320NEO SRM 53-41-14-300-001 REV. 40.
